Advanced

Finite rank singular perturbations and distributions with discontinuous testfunctions

Boman, Jan and Kurasov, Pavel LU (1998) In Proc. AMS 126(6). p.1673-1683
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Proc. AMS
volume
126
issue
6
pages
1673 - 1683
language
English
LU publication?
yes
id
e057ad87-e146-4b9f-aced-ef4ddbbbcb3e (old id 758077)
date added to LUP
2007-12-27 16:54:08
date last changed
2016-04-16 11:39:38
@misc{e057ad87-e146-4b9f-aced-ef4ddbbbcb3e,
  author       = {Boman, Jan and Kurasov, Pavel},
  language     = {eng},
  number       = {6},
  pages        = {1673--1683},
  series       = {Proc. AMS},
  title        = {Finite rank singular perturbations and distributions with discontinuous testfunctions},
  volume       = {126},
  year         = {1998},
}